# SDR TIM2001F00010

- Difficulty date: October 15, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- Engine: Pwa PT6A60A
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead
- Part number: 1189100421
- Condition: Cracked
- Location: Rt Cowling
- Part time: 31,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE COWLING BULKHEAD AT STATION 238.18 THAT THE LOWER FRONT ENGINE COWLING ATTACHES TO WAS CRACKED ON THE RIGHT LOWER SIDE.  THIS LOCATION IS WERE ONE OF THE FOUR BOLTS SECURE THE LOWER COWL TO THE BULKHEAD.  (PICTURES INCLUDED)
